# SDR CALA0822739

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 36,207 hours, 19,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Bs 827 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 827 S-9LT.  PERFORMED INTERIM REPAIR BY REMOVING DAMAGE, PERFORMING NDT INSPECTION, FABRICATING AND INSTALLING REPAIR DOUBLERS PER ECRA 5310-04807 PART 1.  INITIATED DIP 089441 TO PERFORM THE INSPECTION PER ECRA 5310-04807 PART 2 ON THE FRAME REPAIR BETWEEN S-8 AND S-9, ON LEFT SIDE STATION 827 BEFORE 56250 TOTAL AIRCRAFT CYCLES.
